# SDR ASAA2021052134875

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 37,922 hours, 10,908 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Pilot Error
- Location: Pitot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FMC WOULD NOT ACCEPT DATA IN MCDU. GROUNDED - YES. PITOT PROBE HEAT WAS LEFT ON FROM PREVIOUS FLIGHT. ONCE SHUTDOWN AND COOLED OFF THE FMC ACCEPTED ALL ASSOCIATED DATA. PERFORMED GOOD OPS TEST OF FMCS PER B737-800 AMM 34-61-00-710-801.
